MAUDE Adverse Event Report: TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 24352BL0
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Foreign Body Embolism (4439); Swelling/ Edema (4577)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Vascular occlusion [vascular skin disorder] histamine response after treatment [type i hypersensitivity] ([skin oedema]) rha3 in chin [off label use].Case narrative: on 28-apr-2026, primevigilance notified teoxane geneva of an adverse event from the united states.According to the information received from a health care professional, a patient was injected on (b)(6) 2026 with rha 3 mepi in the chin, nasolabial folds, and lips (no further information).On (b)(6) 2026, immediately after treatment, the patient experienced a histamine response with swelling of the injected areas but also a swelling of the eyes and the neck.These events were resolved without treatment.The patient had also experienced a vascular occlusion; the filler was dissolved and the symptoms resolved.Due to the seriousness of the event, the case was assessed as reportable.Considering the resolution of the symptoms, the complaint was considered closed.Imdrf code annex g is erroneous is this case (due to database issue).Please consider code g04127 ¿ syringe (fda 987).
 
Additional Manufacturer Narrative
Vascular complications are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They are related to the accidental injection of the product inside a blood vessel, leading to its occlusion, or to a high amount of product injected near a vessel, leading to its compression.The local deprivation of blood supply causes tissue anoxia.If enough hyaluronidase is injected on time, symptoms can be fully resolved without sequalae.If the vascular complication is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teoxane products.Allergic reactions that may manifest as swelling within minutes to hours are well-known and documented adverse reactions to hyaluronic acid filler injections.They are immune-mediated reactions related to patient conditions such as allergies to ha, lidocaine, or nickel composing the needle.With medical treatment, symptoms can be fully resolved quickly and without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of teoxane products.It also has to be noted that rha 3 is not indicated for the chin.Therefore, this constitutes an off-label use for which the safety and performance of the product cannot be guaranteed.This is default text configured for block h10.

Brand Name
RHA 3 MEPI
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key25313827
Report Number3005975625-2026-00032
Device Sequence Number21468168
Product Code LMH
UDI-Device Identifier07640173236177
UDI-Public(01)07640173236177(10)24352BL0(17)260826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2026
Device Lot Number24352BL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale